# SDR SWAA2022020760869

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 46,268 hours, 27,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BULB SEAL RETAINER CRACKED ABOVE WIGGLE PLATE IN T/E SHELF AREA. / R/R VERTICAL BULB SEAL RETAINER ABOVE WIGGLE PLATE IN T/E SHELF AREA IAW SRM 51-40-02 AND M/M 20-50-11
